# SDR DALA2017060804564

- Difficulty date: May 15, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 84,795 hours, 11,808 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 825-1080
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LEFT KEEL BEAM INBD ATTACH FLANGE AT BS 825 - 1080, LBL 9.5 FOUND CORRODED.
